# SDR ASAA2018122407494

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 14,782 hours, 4,850 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 12540
- Condition: Leaking
- Location: Nr 1 Idg
- Part time: 14,802 hours, 4,857 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF TSR 702557, FOUND #1 IDG AIR/OIL COOLER LEAKING. GROUNDED - YES. REMOVED AND REPLACED #1 (IDG) AIR/OIL COOLER PER B737-900 AMM 24-11-21. PERFORMED IDLE LEAK CHECK, GROUND VERIFICATION SUCCESFULL.
